RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 3, Pages 365–379 (Mi tmf4503)  

This article is cited in 3 scientific papers (total in 3 papers)

On a complete set of commuting operators for ladder representations of the Lie algebra of $U(6,6)$

A. B. Nikolov


Abstract: In connection with applications of tlie ladder representations the question about the completeness of a set of commuting operators with a definite physical interpretation is investigated. A suitable transformation of these operators is introduced, by means of which the problem under consideration is reduced to investigation of a system of functional equations. A number of theorems about this system are proved, from which the completeness of the mentioned set follows. As a result, we have established that the ladder representations of the Lie algebra of $U(6,6)$ can be given in terms of a physical complete set of commuting operators.

Full text: PDF file (1439 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 12.01.1971

Citation: A. B. Nikolov, “On a complete set of commuting operators for ladder representations of the Lie algebra of $U(6,6)$”, TMF, 9:3 (1971), 365–379

Citation in format AMSBIB
\Bibitem{Nik71}
\by A.~B.~Nikolov
\paper On a~complete set of commuting operators for ladder representations of the Lie algebra of
$U(6,6)$
\jour TMF
\yr 1971
\vol 9
\issue 3
\pages 365--379
\mathnet{http://mi.mathnet.ru/tmf4503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479086}
\zmath{https://zbmath.org/?q=an:0247.43018}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4503
  • http://mi.mathnet.ru/eng/tmf/v9/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov, “New conservation laws in strong interactions in the framework of ladder $U(6,6)$-symmetry”, Theoret. and Math. Phys., 20:1 (1974), 677–681  mathnet  crossref  mathscinet
    2. I. S. Vaklev, S. B. Drenska, S. I. Zlatev, M. I. Ivanov, A. B. Nikolov, “Complete ladder sets for $U(6, 6)$”, Theoret. and Math. Phys., 24:3 (1975), 855–861  mathnet  crossref  mathscinet  zmath
    3. I. S. Vaklev, S. B. Drenska, M. I. Ivanov, A. B. Nikolov, “Admissible complete sets in ladder $U(6,6)$-symmetry”, Theoret. and Math. Phys., 29:3 (1976), 1162–1166  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:199
    Full text:79
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020